On pth roots in Henselian valued fields

Bhatia, Saurabh ; Khanduja, Sudesh K. (2007) On pth roots in Henselian valued fields Communications in Algebra, 35 (2). pp. 435-442. ISSN 0092-7872

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0092787...

Related URL: http://dx.doi.org/10.1080/00927870601052448


Let v be a Henselian valuation of arbitrary rank of a field K of characteristic zero with value group G and residue field of characteristic p > 0. Suppose that K contains a primitive pth root of unity. It is well known that if d is an element of K with ν(d)>pν(p)/p-1 then (1 + d)1/P ε K.In this article we investigate whether is the smallest among all elements λ of G which have the property that whenever v(d)> λ,d ε K then 1 + d is a pth power in K.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Non-Archimedean Valued Fields; Valued Fields
ID Code:69907
Deposited On:19 Nov 2011 11:14
Last Modified:19 Nov 2011 11:14

Repository Staff Only: item control page